Inner product-magnitude-preserving transformations in complex Hilbert spaces
Compositio Mathematica, Tome 21 (1969) no. 2, pp. 137-142
Cet article a éte moissonné depuis la source Numdam
@article{CM_1969__21_2_137_0,
author = {Beyer, W. A.},
title = {Inner product-magnitude-preserving transformations in complex {Hilbert} spaces},
journal = {Compositio Mathematica},
pages = {137--142},
year = {1969},
publisher = {Wolters-Noordhoff Publishing},
volume = {21},
number = {2},
mrnumber = {247514},
zbl = {0175.43102},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1969__21_2_137_0/}
}
TY - JOUR AU - Beyer, W. A. TI - Inner product-magnitude-preserving transformations in complex Hilbert spaces JO - Compositio Mathematica PY - 1969 SP - 137 EP - 142 VL - 21 IS - 2 PB - Wolters-Noordhoff Publishing UR - http://geodesic.mathdoc.fr/item/CM_1969__21_2_137_0/ LA - en ID - CM_1969__21_2_137_0 ER -
Beyer, W. A. Inner product-magnitude-preserving transformations in complex Hilbert spaces. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 137-142. http://geodesic.mathdoc.fr/item/CM_1969__21_2_137_0/